American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Robert J. Daverman and Thomas L. Thickstun. The 3-manifold recognition problem. Trans. Amer. Math. Soc. 358 (2006) 5257-5270. MR 2238915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bi Zhong Hu. A PL geometric study of algebraic $K$ theory . Trans. Amer. Math. Soc. 334 (1992) 783-808. MR 1085943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert J. Daverman and Dušan Repovš. A new $3$-dimensional shrinking criterion . Trans. Amer. Math. Soc. 315 (1989) 219-230. MR 978381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gerard A. Venema. Embeddings of locally connected compacta . Trans. Amer. Math. Soc. 292 (1985) 613-627. MR 808741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. H. Row and John J. Walsh. A nonshrinkable decomposition of $S\sp 3$ whose nondegenerate elements are contained in a cellular arc . Trans. Amer. Math. Soc. 289 (1985) 227-252. MR 779062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. J. Daverman and J. J. Walsh. A nonshrinkable decomposition of $S\sp{n}$ involving a null sequence of cellular arcs . Trans. Amer. Math. Soc. 272 (1982) 771-784. MR 662066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James P. Henderson. Cellular maps between polyhedra . Trans. Amer. Math. Soc. 272 (1982) 527-537. MR 662050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gene G. Garza. The semicellularity theorem . Trans. Amer. Math. Soc. 269 (1982) 663-676. MR 637716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John J. Walsh. Isotoping mappings to open mappings . Trans. Amer. Math. Soc. 250 (1979) 121-145. MR 530046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia